# SDR SWAA2019022129871

- Difficulty date: February 19, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 58,232 hours, 34,070 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 ESCAPE SLIDE OUTER CASING HAD FABRIC HANGING FROM THE BOTTOM.  REPOSITIONED SLIDE PER SIP.
